Journal article

On right-angled polygons in hyperbolic space

  • Dotti, Edoardo Département de mathématiques, Université de Fribourg, Switzerland
  • Drewitz, Simon T. Département de mathématiques, Université de Fribourg, Switzerland
    01.06.2019
Published in:
  • Geometriae Dedicata. - 2019, vol. 200, no. 1, p. 45–59
English We study oriented right-angled polygons in hyperbolic spaces of arbitrary dimensions, that is, finite sequences (S0,S1,…,Sp−1) of oriented geodesics in the hyperbolic space HHn+2 such that consecutive sides are orthogonal. It was previously shown by Delgove and Retailleau (Ann Fac Sci Toulouse Math 23(5):1049–1061, 2014. https://doi.org/10.5802/afst.1435) that three quaternionic parameters define a right- angled hexagon in the 5-dimensional hyperbolic space. We generalise this method to right-angled polygons with an arbitrary number of sides p≥5 in a hyperbolic space of arbitrary dimension.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307988
Statistics

Document views: 6 File downloads:
  • dot_rap.pdf: 1